Due to exchange rate volatility, our team may contact you for top-up if prices change.
BOSKA *10 TABLETS 61367
BOSKA *10 TABLETS 61368

Orange Drugs Ltd

BOSKA *10 TABLETS

Active Ingredient: Paracetamol, Caffeine
Presentation: Tablet
Strength: Paracetamol 500mg, Caffeine 30mg
Pack Size: 10 tablets

₦1,000.00

SKU:
  megacare-pharmacy-6928
quantity

Boska treats moderate to severe pain, including rheumatic pain, toothaches, backaches, dysmenorrhoea, or menstrual pain, and fever. Boska paracetamol Is also effective in treating cold, flu, and sore throat symptoms, supporting the effective restoration of your health.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPROFEN 400MG*10 SOFTGELS
₦1,105.50
EXCEDRIN MIGRAINE 24CAPSULES
₦11,137.50
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦9,075.00
EMZOR PARACETAMOL SYRUP 60ML
₦891.00
EMZOR PARACETAMOL DROP 15ML
₦742.50
EMZOR PARACETAMOL 500MG*96TABLETS
₦247.50
EMZOR PARA 1000MG*10CAPLETS
₦990.00
EMCAP PARACETAMOL SUSPENSION 60ML
₦825.00
EPROXEN 500*8TABS
₦3,135.00
EMCAP PARACETAMOL 500MG *100CAPLET
₦1,980.00
BOSKA *10 TABLETS
BOSKA *10 TABLETS
₦ 1,000.00